# SDR ASAA2015092513210

- Difficulty date: September 25, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 32,699 hours, 10,170 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH ENGINES SHUTDOWN AT GATE,M NR 2 ENGINE VALVE CLOSED LIGHT REMAINS BRIGHT BLUE NOT DIM BLUE WHICH IS A NORMAL INDICATION.  ACFT GROUNDED.
